Jump to content
fuzer1

Dustasteride losing its effectiveness?

Recommended Posts

Hi All,

I'm wondering whether anyone else using Dutasteride has noticed any loss of effectiveness over the years ...

I started using it (0.5mg) 2.5 years ago and for about the first year and a half it was fantastic. My hair became super dense (after the first 3 months of initial shedding) but in the last year or so it feels like it isn't working anymore.  

0 - 1.5 years: 0.5mg every 2nd day.

1.5 - 2 years: 0.5mg every day

2 - 2.5 years: 0.5mg every day + another 0.5mg 3x per week (so for 4x per week 0.5mg and 3x per week 1mg)

 

My hair is noticeably thinner now and its almost back to how it was before I started taking it.

Has anyone else experienced this and was there a cause?

 

Does Dutasteride react with any other vitamins / supplements in a negative way? I usually take my Dutasteride with a the following capsules:

Biotin

Vitamin C

Magnesium

MGM

Tumeric

Zinc

Vitamin D

 

Would any of these react negatively with the Dutasteride and potentially cause the efficacy to decrease?

 

Thanks in advance!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×